# SDR MASA2011011801698

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 11,673 hours, 8,560 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Part serial: K1040
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 12,202 hours, 8,908 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, AIRCRAFT RETURNED TO FIELD.  MX REPLACED 3A PUMP AND CASE DRAIN FILTER, OPS GOOD.
